# SDR DL73K000625

- Difficulty date: April 2, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N319DL
- Make and model: Boeing 737232
- Aircraft serial: 23091
- Aircraft time: 44,865 hours, 35,706 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: 65528087
- Part serial: D00198
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO TPA PASSING THROUGH 15000 FT, RECEIVED A WHEEL WELL FIRE INDICATION.  AFTER PERFORMING APPROPRIATE PROCEDURE WHEEL WELL FIRE LIGHT BECAME INTERMITTENT.  T/S PER MM.  UNABLE TO DUPLICATE DISCREPANCY.  REPLACED COMP    OVHT CONTROLLER MODUEL AS PRECAUTIONARY.
